# SDR AALA202401030908

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 39,296 hours, 15,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAXI OUT, # 1 FLIGHT ATTENDANT CALLED AND SAID THE FLIGHT ATTENDANT PANEL SHOWED A MESSAGE: "CK 4L DOOR PRESSURE". SERVICED DOOR ASSIST BOTTLE ON DOOR 4L PER AMM 52-10-00.
